Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taken cypon syrup with decadon tablets. But, why is there weakness? Side effects?

HI, SIR I HAVE TAKEN CYPON SYRUP CONTINEW 1 MONTH 2 TEA SPOON WITH DECADON TEB DAILY. AND MY HEALTH INCREASING BUT I FEEL VERY WEAKNESS TODAY I CHAKE OUT MY BP AND I SAW MY BP IS VERY LOW AND I AM FEELING PROBLEM TO TAKE BREATH AND STEMINA ALSO. IS THIS SIDE EFECT ?? PLEASE HELP ME THAT WHAT MEDICINE SHOULD I TAKE ?? OR GIVE ME GUIDENCE .THANKYU.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  593
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Hi Chandrakant,
Thanks for writing in to Healthcare Magic!
You are on a very dangerous regimen, I do not know who has made such options for increasing health.
Decadron is a steroid and is a dangerous drug for self medication, because it can paralyse the immunity and can lead to deadly infections.
You need to get investigated for any complication as a result of this treatment and also need a consultation to wean it of.
Do not stop it all of a sudden or by yourself.
Consult a physician of your locality to optimise treatment.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor